Journal article icon

Journal article

Derivation of the LSW-theory for Ostwald ripening by homogenization methods

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002050050147

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume:
147
Issue:
2
Pages:
119-178
Publication date:
1999
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
URN:
uuid:e9e6fb02-ab07-4df5-ac6b-532aa8f4ed63
Source identifiers:
5495
Local pid:
pubs:5495

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP